# SDR C2XA06BT040

- Difficulty date: September 11, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 10,875 hours, 5,680 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Rt.Aileron
- Part time: 10,875 hours, 5,680 cycles
- Component: Rt.Aileron
- Component part number: 14569000426
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, TO KEEP AIRCRAFT LEVEL NEEDED CONSIDERABLE AILERON TO THE LEFT.  MAINTENANCE FOUND THE RIGHT AILERON PCA ROD BRACKET TO BE CRACKED ON THE AILERON.  REMOVED AND REPLACED RIGHT AILERON IAW EMB145MM NR 27-10-00, AILERON PRIMARY MECHANICAL CONTROL ADJUSTMENT CHECKS GOOD IAW EMB145 MM NR 27-11-00-700-801-A.  AIRCRAFT TEST FLOWN SATISFACTORILY AND RETURNED TO SERVICE.
